MathSciNet Relay Station
MathSciNet bibliographic data
MR968687 47B35 (32A07 32H35 46L99)
Salinas, Norberto; Sheu, Albert; Upmeier, Harald Toeplitz $C^*$-algebras over pseudoconvex Reinhardt domains. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 2, 173–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement